# SDR 2007UALA04658

- Difficulty date: November 8, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 69,238 hours, 7,803 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B07618
- Condition: Damaged
- Location: Fuselage
- Part time: 69,238 hours, 7,803 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FUSELAGE DAMAGED 4 FEET BELOW F/O'S NR 2 WINDOW, INLINE WITH WINDOW AND AOA SENSOR.  DENT IS 2.5" LONG AXIS AN D .125" IN DEPTH.  CTR HAS CREASE OR GOUGE.  DAMAGE IS APPROX STA 297 BETWEEN RT STRINGER 14 & S14-D WITH NO FRAME CONTACT. REPAIRED PER SRM 53-00-01 REPAIR 7 TIME LIMITED EXTERNAL REPAIR. MF1596 CREATED TO MONITOR. AC OK FOR SERVICE.
